Posted by Charlie S (188.8.131.52) on February 04, 2001 at 02:23:41:
In Reply to: topamax posted by nancy c on February 03, 2001 at 10:39:59:
Nancy, I'm an epileptic as well and was given this drug more than a year ago. It was a miracle drug for my seizures. It stopped them cold! I had for the first time in 40 years three months without any petit mal seizures. This drug wasn't around when I needed it for CH but even so, I had to stop using it.
It caused some mild (at least I thought so) depression and lethargy. The worst side-effect was a constant ringing in my ears. It was awful and I had to switch to Depakote. It isn't as effective and I can't tell you how horrible it is to know there is a drug that works on my seizures but I can't tolerate it! My Dr. tells me about 15% of those who try it have this kind of trouble with this drug.
Still, give it a try, it won't kill you and you may be one of those who can handle it.
Sorry for the rant but I got rolling.....
In person, no one can shut me up.....
Stay well,- - -Charlie S
Post a Followup